Previous |  Up |  Next


linear positive operators; Korovkin type theorem; weighted $L_p({\mathrm loc})$ spaces
It is shown that a Korovkin type theorem for a sequence of linear positive operators acting in weighted space $L_{p,w}({\mathrm loc})$ does not hold in all this space and is satisfied only on some subspace.
[1] H.  Berens and A.  DeVore: Quantitative Korovkin theorems for positive linear operators in  $L_p$ space. Trans. Amer. Math. Soc. 245 (1978), 349–361. MR 0511414
[2] S. J.  Bernau: Theorems of Korovkin type for  $L^p$ spaces. Pacific J.  Math. 53 (1974), 11–19. DOI 10.2140/pjm.1974.53.11 | MR 0393979
[3] K.  Donner: Korovkin Theorems in $L^p$-spaces. J.  Funct. Anal. 42 (1981), 12–28. DOI 10.1016/0022-1236(81)90046-X | MR 0620578
[4] V. K.  Dzyadik: On the approximation of functions by linear positive operators and singular integrals. Mat. Sbornik 70 (1966), 508–517. (Russian) MR 0208243
[5] A. D.  Gadziev: The convergence problem for a sequence of positive linear operators on unbounded sets, and Theorems analogous to that of P. P.  Korovkin. Dokl. Akad. Nauk SSSR 218, no. 5. MR 0367522 | Zbl 0312.41013
[6] A. D.  Gadjiev: On P. P. Korovkin type theorems. Math. Zametki, Vol. 20 (1976). (Russian)
[7] N. B.  Haaser and J. A.  Sullivan: Real Analysis. Dover Publications, INC, New York, 1991. MR 1088254
[8] W.  Kitto and D. E.  Walbert: Korovkin approximations in $L^p$-spaces. Pacific J.  Math. 63 (1976), 153–167. DOI 10.2140/pjm.1976.63.153 | MR 0417658
[9] A.  Kufner, O.  John and S.  Fučík: Function Spaces. Academia, Prague, 1977. MR 0482102
[10] M. W.  Muller: $L_p$-approximation by the method of integral Meyer-König and Zeller operators. Studia Math. 63 (1978), 81–88. DOI 10.4064/sm-63-1-81-88 | MR 0508883
[11] J. J.  Swetits and B.  Wood: Quantitative estimates for $L_p$-approximation with positive linear operators. J. Approx. Theory 38 (1983), 81–89. DOI 10.1016/0021-9045(83)90144-2 | MR 0700880
[12] J. J.  Swetits and B.  Wood: On degree of $L_p$-approximation with positive linear operators. J. Approx. Theory 87 (1996), 239–241. MR 1418496
[13] B.  Wood: Degree of $L_p$-approximation with certain positive convolution operators. J. Approx. Theory 23 (1978), 354–363. DOI 10.1016/0021-9045(78)90087-4 | MR 0509565
Partner of
EuDML logo